RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shmatkov, Vadim Dmitrievich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:1389
Abstract pages:1496
Full texts:454
References:176

http://www.mathnet.ru/eng/person19959
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/311023

Publications in Math-Net.Ru
2016
1. V. D. Shmatkov, “On diagonalization of matrices in an arbitrary field”, Fundam. Prikl. Mat., 21:3 (2016),  233–239  mathnet
2. V. D. Shmatkov, “Isomorphisms of groups of invertible elements of incidence algebras”, Fundam. Prikl. Mat., 21:2 (2016),  257–261  mathnet
3. V. D. Shmatkov, “Expansion of matrix functions into trigonometric series”, Fundam. Prikl. Mat., 21:1 (2016),  241–245  mathnet; J. Math. Sci., 233:5 (2018), 766–769  scopus
4. V. D. Shmatkov, “Lattice flows in networks”, Probl. Peredachi Inf., 52:1 (2016),  27–42  mathnet  mathscinet  elib; Problems Inform. Transmission, 52:1 (2016), 24–38  isi  elib  scopus
2014
5. V. D. Shmatkov, “Semiring isomorphisms and automorphims of matrix algebras”, Fundam. Prikl. Mat., 19:6 (2014),  251–260  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 479–485
6. V. D. Shmatkov, “The structure of finite distributive lattices”, Fundam. Prikl. Mat., 19:2 (2014),  219–226  mathnet  mathscinet; J. Math. Sci., 213:2 (2016), 276–280  scopus
7. V. D. Shmatkov, “Isomorphisms and automorphisms of matrix algebras over lattices”, Fundam. Prikl. Mat., 19:1 (2014),  195–204  mathnet  mathscinet; J. Math. Sci., 211:3 (2015), 434–440  scopus
1994
8. V. D. Shmatkov, “Isomorphisms of algebras of binary functions”, Mat. Zametki, 55:4 (1994),  120–127  mathnet  mathscinet  zmath; Math. Notes, 55:4 (1994), 417–422  isi
9. V. D. Shmatkov, “Properties of algebras of binary functions”, Mat. Zametki, 55:1 (1994),  130–140  mathnet  mathscinet  zmath; Math. Notes, 55:1 (1994), 86–92  isi
1992
10. V. D. Shmatkov, “Incidence algebras over lattices”, Uspekhi Mat. Nauk, 47:4(286) (1992),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 230–231  isi
1991
11. V. D. Shmatkov, “Isomorphisms of incidence algebras”, Diskr. Mat., 3:1 (1991),  133–144  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:4 (1992), 395–496

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019